Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2016 (2016), Article ID 3149482, 14 pages
http://dx.doi.org/10.1155/2016/3149482
Research Article

Multiplicity Results for the -Laplacian Equation with Singular Nonlinearities and Nonlinear Neumann Boundary Condition

College of Sciences at Dammam, University of Dammam, Dammam 31441, Saudi Arabia

Received 5 April 2016; Accepted 22 June 2016

Academic Editor: Julio D. Rossi

Copyright © 2016 K. Saoudi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Acerbi and G. Mingione, “Regularity results for a class of functionals with non-standard growth,” Archive for Rational Mechanics and Analysis, vol. 156, no. 2, pp. 121–140, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. L. Diening, Theorical and numerical results for electrorheological fluids [Ph.D. thesis], University of Freiburg, Freiburg im Breisgau, Germany, 2002.
  3. E. A. Abreu, J. M. do O, and E. S. Medeiros, “Multiplicity of positive solutions for a class of quasilinear nonhomogeneous Neumann problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 60, no. 8, pp. 1443–1471, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. Y. Deng and L. Jin, “Multiple positive solutions for a quasilinear nonhomogeneous Neumann problems with critical Hardy exponents,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, vol. 67, no. 12, pp. 3261–3275, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. Garcia-Azorero, I. Peral, and J. D. Rossi, “A convex-concave problem with a nonlinear boundary condition,” Journal of Differential Equations, vol. 198, no. 1, pp. 91–128, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. K. Saoudi, “Multiple results for a singular elliptic equations in R2 with a sublinear Neumann boundary condition,” Complex Variables and Elliptic Equations, In press
  7. X. Fan and S.-G. Deng, “Multiplicity of positive solutions for a class of inhomogeneous Neumann problems involving the p(x)-Laplacian,” Nonlinear Differential Equations and Applications, vol. 16, no. 2, pp. 255–271, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. K. Sreenadh and S. Tiwari, “Global multiplicity results for px-Laplacian equation with nonlinear Neumann boundary condition,” Differential and Integral Equations. An International Journal for Theory & Applications, vol. 26, no. 7-8, pp. 815–836, 2013. View at Google Scholar · View at MathSciNet
  9. X. Fan and D. Zhao, “On the Spaces LpxΩ and Wm,pxΩ,” Journal of Mathematical Analysis and Applications, vol. 263, no. 2, pp. 424–446, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  10. X. Fan, J. Shen, and D. Zhao, “Sobolev embedding theorems for spaces Wk,pxΩ,” Journal of Mathematical Analysis and Applications, vol. 262, no. 2, pp. 749–760, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. O. Kovăčik and J. Răkosnik, “On spaces Lp(x) and Wk,p(x),” Czechoslovak Mathematical Journal, vol. 41(116), no. 4, pp. 592–618, 1991. View at Google Scholar · View at MathSciNet
  12. X. Fan, “Boundary trace embedding theorems for variable exponent Sobolev spaces,” Journal of Mathematical Analysis and Applications, vol. 339, no. 2, pp. 1395–1412, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. K. Saoudi and A. Ghanmi, “A multiplicity results for a singular equation involving the px-Laplace operator,” Complex Variables and Elliptic Equations, 2016. View at Publisher · View at Google Scholar
  14. H. Brézis and E. Lieb, “A relation between pointwise convergence of functions and convergence of functionals,” Proceedings of the American Mathematical Society, vol. 88, no. 3, pp. 486–490, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  15. L. Boccardo and F. Murat, “Almost everywhere convergence of the gradients of solutions to elliptic and parabolic equations,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, vol. 19, no. 6, pp. 581–597, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. Q. Zhang, “Existence and asymptotic behavior of positive solutions to px-Laplacian equations with singular nonlinearities,” Journal of Inequalities and Applications, vol. 9, Article ID 19349, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. G. M. Lieberman, “The conormal derivative problem for elliptic equations of variational type,” Journal of Differential Equations, vol. 49, no. 2, pp. 218–257, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. H. Brezis and L. Nirenberg, “Minima locaux relatifs à C1 et H1,” Comptes Rendus de l'Académie des Sciences—Series I: Mathematics, vol. 317, pp. 465–472, 1993. View at Google Scholar
  19. J. P. García Azorero, I. Peral Alonso, and J. J. Manfredi, “Sobolev versus Hölder local minimizers and global multiplicity for some quasilinear elliptic equations,” Communications in Contemporary Mathematics, vol. 2, no. 3, pp. 385–404, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. F. Brock, L. Iturriaga, and P. Ubilla, “A multiplicity result for the p-Laplacian involving a parameter,” Annales Henri Poincaré, vol. 9, no. 7, pp. 1371–1386, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. D. G. de Figueiredo, J.-P. Gossez, and P. Ubilla, “Local ‘superlinearity’ and ‘sublinearity’ for the p-Laplacian,” Journal of Functional Analysis, vol. 257, no. 3, pp. 721–752, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. J. Giacomoni and K. Saoudi, “W01,p versus C1 local minimizers for a singular and critical functional,” Journal of Mathematical Analysis and Applications, vol. 363, no. 2, pp. 697–710, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. K. Saoudi, “W01,p(x) versus C1 local minimizers for a functional with critical growth,” Journal of Partial Differential Equations, vol. 27, no. 2, pp. 115–124, 2014. View at Google Scholar · View at MathSciNet
  24. K. Saoudi and M. Kratou, “Existence of multiple solutions for a singular and quasilinear equation,” Complex Variables and Elliptic Equations. An International Journal, vol. 60, no. 7, pp. 893–925, 2015. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  25. P. Takáč, “On the Fredholm alternative for the p-Laplacian at the first eigenvalue,” Indiana University Mathematics Journal, vol. 51, no. 1, pp. 187–237, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus